# SDR AALA202312120950

- Difficulty date: November 26, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN AFT GALLEY AREA ON CORNER FITTING LOCATED ON FR 68 AT LEVEL OF STR 23L. REPLACED CORNER FITTING PER SRM 51-42-11-801.
